# SDR SWAA2014121935165

- Difficulty date: December 7, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 69,345 hours, 65,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 798 TO 800, STRINGER 25R.  REPAIRED SKIN IAW SRM.
